Menu

Isotretinoin / Tufacne Log (Started Jan 2014)

0

I am a male who is facing acne issue for 9-10 years. Face + chest +back acne.
My face acne has reduced considerably on its own. Only around jawline and near nose (T area) the active volcanoes are still there.
I visited “The skin clinic” (Sujaya Hegde)  in Bangalore, Indiranagar. The doc told me to go for Tufacne 20mg for 5-6 months.

1 WEEK  —> Huge reduction in redness on face and acne.

1 MONTH –>

1 -2 acne on forehead, back and chest. I still don’t have chapped lips (don’t know why) Very less skin dryness. Redness has decreased.

12 Answers

0

Sounds great that your skin is getting clear:-)
did you notice any side effects like thinning hair,joint pain,nosebleeds etc!(people taking sotret complain of all this na)

0

Thats Great.

Im facing the full brunt of side effects at the moment. Everything had literally dried out , eyes , lips . nose , skin. eczema  like dryness on my back and chest. The weather ain’t helping either.

Can anyone suggest any OTC body lotion for extremely dry skin???

On the brighter side my nasty back acne which I had for the past 6 year is completely gone. Not a single boil on my back or chest. Just 200 to 300 scars for which my dermat has prescribed a cream.

0

Hi kriya,

I havent seen many of the side effects. I had chapped lips only 2-3 days in this one month. The dry skin is very nominal. I used to have flaky skin near sides of nose before also, now it is on my cheeks which is easily hidden with a little moisturizer. I didn’t notice any thinning or falling of hair.
I did have little pain in my knee joints. It has never happened before though i have done heavy squats and back exercises for 2-3 years, so I think it was due to the pill. But it was nothing which would hold me down. I still went for my exercises. It is a once a week thing.

Hi Kev,

My roommate had taken accutane before (few years back) for 1month and he saw all the symptoms. He stopped when he saw hairfall. He advised me too to think before I go for it. I was too impressed by some theories that this thing can ‘cure’ acne 😛 that i went for it. He is currentl on retinoin cream and I am on isotretinoin pill 🙂
Our rooms smell of protein powder and vitamin A derivatives 😛

Can you tell which cream did your dermat prescribe to you for scars. Might help me too 🙂

0

Kev,
For me it depends, I use Clean and Clear Moisturizer (oil free lotion) for face and arms.
(now i dont use it coz it causes dryness as it has salicyclic acid 🙁 …. and i used to apply more and more of it … and then wonder why the dryness isnt going over my moustache area )
Otherwise it works fine. It doesnt cause breakouts.
If I use Vaseline intensive body moisturizer on hands then i get cystic acne. So i use it for legs.
But now days… I use Clean and clear for whole body and for face I use neutragena Oil free (without spf).

0

Hey Buddy,

Lol on the protein powder reference.

I was advised to stop taking supplements while on Isotrion.

I was taking ON Serious mass. Stopped because its got Vitamin A and A very small amount of cretine in it. At my peak I was benching 140 now dont to almost half of it only because my back and joints are beginning to give way.

You can visit my profile and check my Log and other info there. Mostly all pertaining to Isotrion.

Dermat Prescribed Demelan cream for the Scars on my back but im going to pass on that for now. My skin is supersensitive at the most and dont think this creme would suit my condition.

Check acne mantra discussion here

Demelan cream for the face?

 

Also what are you using for dry skin. What did your Dermat prescribe…

0

Got it.

0

Kev,
Well i completed my creatine cycle while on the pill 😛
I recently bought knee wraps , so going high on squats again 😛
I am not feeling any joint pain while in gym, but some day in morning it’ll be there.
I have stopped taking multivitamin. I am only on Calcium, Zinc and D3 tablet now.( I dont consume dairy).
My dermat just gave my suncscreen 30spf and clindamycin liquid. ( though i apply gel version 🙂 this liquid is messy to use).
I use just Neutogena moisturizer for my face and sunscreen. As i said before i am not seeing much dry skin.

0

@kev85, Hi Kev, you mentioned your stopped ON serious mass due to Creatin in it? is that bad or does it increase acne? I have started taking protein shakes now (ON Whey Protein) , so just was concerned if it was contributing to acne in any way?

LD
791
0

@kev85, You get the imported Vaseline Extra Dry moisturizer for very dry skin at some good stores, it’s a huge bottle & you could use that for your body dryness. You could also look for the Jergens Extra Dry skin moisturizer  For face since you are on isotretinoin, you could order the AVENE AC Hydrating cream , it is specifically meant for skin being treated on isotret & other strong ones.

LD
791
0

Thanks for the Info @lalitha . Will look out for Vaseline Extra Dry moisturizer.

The AVENE AC Hydrating cream is way out of my budget. Its almost Rs 1200!!!

My Dermat Actually asked me if there is creatine in my supplements and adviced to stop taking it while on Isotroin. If you taking the premium 100% whey from ON then thats the best quality.

I have tried ON serious mass 6 months ago 5lbs

and then brought the 12lbs out of which I have 4lbs remaining. Good thing is it does not spoil or go bad if stored correctly.

As far as creatine and acne or whey and acne there are a lot of articles online.

Though Creatine supplements have not been directly associated with the increase of acne, the hormones that are increased from taking the product may actually affect your skin.

And we all know what crazy outta control hormones can do to your face.

0

Hi back2normality,
i guess your dose at 20mg per day is small so there are no side effects.A low dose for 6months is good inrtead of a high dose for 3months.There is generally no initial breakouts with low dose too.so good luck.keep us updated.
@kev85
steer clear from eczema.its worse than acne..Burning and itching and dark patches. moisturise asap.Why dont u ask for a dose reduction as well?

0

@kev85, Thanks for the info. Yes I am using the 100% Whey Protein from ON  Gold Standard which includes Ultrafiltered  Whey protein concentrate &  whey isolates that gives 24 gms of protein per scoop.  I don’t think it has creatine in it. Is there any other brand that is better ? for example – the  GNC one? or you think ON is good enough?

You could try the Neutrogena Oil Free moisturizer for 300/- bucks & use it for back also for dryness. I am on Retino A & find it quite sufficient for my dryness.

and sorry it’s called Vaseline Intensive Rescue Moisturizer for  Severely dry skin.

LD
791

Your Answer

Category: Tags: asked February 18

 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"